# SDR MWEA011444

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 83277JD60228U3
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB ENTIRE BOTTOM PAN FACE HAS LIGHT TO MODERATE CORROSION  --  REMOVED LOWER SECTION OF CARGO DOOR PAN. TRIMMED, LOCATED, DRILLED AND INSTALLED DOOR JAMB PAN.
